# SDR NACA20020060

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,445 hours
- Engine: Pwa R2800CB3
- Engine time: 1,449 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 76270
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 1,449 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FEATHER DUE TO NR 17 CYLINDER DOUBLE SHORTED SECONDARY.    DURING INSPECTION FOUND FRONT CAM DAMAGE.
